# SDR NACA2023080100001

- Difficulty date: August 1, 2023
- Submitted: September 23, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT APU INLET DOOR EXTERNAL SKIN AT STA 1022~1205, S-13R~S-14R. PERFORMED AIR ASIA WPS CODE LM-65-50976-273 REMOVED INSTALLED REPAIR PARTS AND FASTENERS IAW B737 SRM 51-40-2
